# SDR AALA202011229004

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 20,477 hours, 5,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: Rt Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RIGHT AFT 844 EMERGENCY DOOR ACCUMULATOR PRESSURE LOW FOUND DURING PS CHECK.  SERVICED RIGHT AFT 844 EMERGENCY DOOR PRESSURE ACCUMULATOR, PER AMM 52-22-00.
